# SDR 95ZZZW306

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Fs 700-720
- Part time: 32,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FUS EXTERIOR HAD SEVERAL AREAS OF SURFACE CORROSION AROUND NUTPLATES AT FUS FAIRING SKIN MATING AREAS BETWEEN STR 26L AND STR 26R, BETWEEN FS 700 AND FS 720.  REPLACED SKIN FROM STA 681 TO 725 BETWEEN SRM 26L AND 26R PER SRM 53-30-3.  TOTAL CYCLES 29577.
